# SDR AALA202411189769

- Difficulty date: November 1, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Zone 500  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING INBOARD AFT FLAP HAS EVIDENCE OF A PUNCTURE 24 INCHS FROM INBOARD END. ACCOMPLISHED EVALUATION OF EXISTING DENTS AND REPAIRED PUNCTURE ON LEFT HAND INBOARD AFT FLAP LOWER SKIN.
